Translator Disclaimer
March 1957 A theorem of Hamilton: Correction to “A fixed point theorem for upper semi-continuous transformations on n-cells for which the images of points are non-acyclic continua,” vol. 14 (1947), pp. 689–693
O. H. Hamilton
Duke Math. J. 24(1): 59-59 (March 1957). DOI: 10.1215/S0012-7094-57-02410-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 1 • March 1957
Back to Top